Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 162, NWS Grand Forks, ND

August 3, 2016Griggs County, Steele County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 3, 2016, 10:12 PM CDT for Griggs County, Steele County, North Dakota. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2016, 10:12 PM CDT (03:12 UTC)
Expired
Aug 3, 2016, 11:00 PM CDT
In force
48 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Griggs County, ND, Steele County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 50 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 10:25 PM CDTHAIL 1.253 S Cooperstown, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 3:38 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1397 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1397 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
2565 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

611 
WUUS53 KFGF 040312
SVRFGF
NDC039-091-040400-
/O.NEW.KFGF.SV.W.0162.160804T0312Z-160804T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1012 PM CDT WED AUG 3 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GRIGGS COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  STEELE COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 1100 PM CDT

* AT 1011 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  COOPERSTOWN... OR 37 MILES NORTH OF VALLEY CITY...MOVING EAST AT
  40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  COOPERSTOWN AROUND 1020 PM CDT. 
  FINLEY AND BLABON AROUND 1040 PM CDT. 
  SHERBROOKE AROUND 1045 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4756 9832 4761 9750 4724 9750 4724 9774
      4726 9845
TIME...MOT...LOC 0311Z 270DEG 35KT 4744 9823 

HAIL...1.00IN
WIND...60MPH
 
$$

KNUTSVIG
3 follow-up statements
086 
WWUS53 KFGF 040328
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1028 PM CDT WED AUG 3 2016

NDC039-091-040400-
/O.CON.KFGF.SV.W.0162.000000T0000Z-160804T0400Z/
GRIGGS ND-STEELE ND-
1028 PM CDT WED AUG 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN GRIGGS AND STEELE COUNTIES...

AT 1028 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
COOPERSTOWN... OR 35 MILES NORTH OF VALLEY CITY...MOVING EAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  FINLEY AND BLABON AROUND 1055 PM CDT. 
  SHERBROOKE AROUND 1100 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4756 9820 4761 9750 4724 9750 4724 9774
      4728 9831
TIME...MOT...LOC 0328Z 269DEG 25KT 4744 9808 

HAIL...1.00IN
WIND...60MPH
 
$$

KNUTSVIG
465 
WWUS53 KFGF 040347
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1047 PM CDT WED AUG 3 2016

NDC039-091-040400-
/O.CON.KFGF.SV.W.0162.000000T0000Z-160804T0400Z/
GRIGGS ND-STEELE ND-
1047 PM CDT WED AUG 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN GRIGGS AND STEELE COUNTIES...

AT 1047 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLABON...OR
34 MILES NORTH OF VALLEY CITY...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BLABON AROUND 1055 PM CDT. 
  HOPE AND SHERBROOKE AROUND 1100 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4756 9805 4761 9750 4724 9750 4724 9774
      4732 9815
TIME...MOT...LOC 0347Z 272DEG 29KT 4742 9787 

HAIL...1.00IN
WIND...60MPH
 
$$

KNUTSVIG
186 
WWUS53 KFGF 040358
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1058 PM CDT WED AUG 3 2016

NDC039-091-040407-
/O.EXP.KFGF.SV.W.0162.000000T0000Z-160804T0400Z/
GRIGGS ND-STEELE ND-
1058 PM CDT WED AUG 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRIGGS AND STEELE
COUNTIES WILL EXPIRE AT 1100 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4756 9805 4761 9750 4724 9750 4724 9774
      4732 9815
TIME...MOT...LOC 0355Z 270DEG 35KT 4742 9787 

$$
KNUTSVIG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 9:11 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Aug 3, 9:11 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Grand Forks ND
911 PM CDT WED AUG 3 2016

.UPDATE...
Issued at 911 PM CDT Wed Aug 3 2016

West winds are pushing into the far northwest FA now, with much
drier air behind them. However, the current line of storms is
feeding on the 4000J/kg of MLCAPE oriented north to south right
into the line of storms. This is on the fringe of some stronger
850mb winds as well. Latest high resolution model guidance brings
the storms into Grand Forks around 10 pm and Fargo after 11 pm.
May not reach into the Bemidji area until after midnight. However
severe potential is another question. Storms have been up and
down, and are currently on a downward trend right now. Severe
thunderstorm watch goes until 11 pm.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 307 PM CDT Wed Aug 3 2016

A low pressure system currently digging into northwest ND will
slide eastward along the CanAm border through the late
afternoon and evening hours. Deep layer moisture advection and
surface heating ahead of this system has /by 3pm/ developed a
broad area of quite unstable air with surface and mixed layer
CAPE exceeding 4000 j/kg and minimal CIN across central eastern
ND. RUC13 and HRRR versions are all indicating high degree of low
level /0-2 km VGP/ spin potential and instability which would
support rapid sub-cloud ascent and increased tornadic potential.
Shear profiles shud support strong overall updraft and the ability
of supercell development and maintenance.

Storms should clear from eastern ND by midnight and decrease in
intensity over northwest MN during the late overnight hours.
Somewhat cooler and drier westerly flow will develop on
Thursday.. with scattered showers are possible along the CanAm
border Thursday afternoon... mainly in backwash instability.

.LONG TERM...(Thursday night through Wednesday)
Issued at 307 PM CDT Wed Aug 3 2016

The period will begin quiet as surface low pressure moves away from
the area and towards Hudson Bay. Upper ridging will build into the
Plains states as slightly cooler and drier Canadian air works its way
southward. Temperatures to end the work week and start the weekend
look to top out slightly below normal with values mainly in the mid
to upper 70s and gradually into the lower 80s.

The upper ridge begins breaking down late Sunday as an upper low
strengthens across the Pacific northwest. Models disagree a bit on
the timing and strength of this feature with the GFS much stronger
and more pronounced than the ECMWF. Regardless, several waves are
progged to move through the southwest flow ahead of this system
allowing precipitation chances to return by late Sunday/early
Monday. At this time, not able to confidently pick out the timing of
the strongest waves so generally went with slight chance/chance PoPs
through Wednesday.

Temperatures for the second half of the period will be just a tad
warmer with highs in the upper 70s across the north and low to mid
80s in the south.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 636 PM CDT Wed Aug 3 2016

Tried to indicate the best time frame for tstms at each of the TAF
sites. These should clear KDVL first, but may take well into the
evening to clear the other sites. There has not been much for tstm
activity yet, but models are indicating more coverage through the
evening. West winds look quite gusty on Thursday.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

UPDATE...Godon
SHORT TERM...Gust
LONG TERM...Lee
AVIATION...Godon
Hazardous weather outlook, Aug 3, 8:57 AM CDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
857 AM CDT WED AUG 3 2016

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-041400-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
857 AM CDT WED AUG 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS AN ENHANCED RISK FOR SEVERE WEATHER IN EASTERN ND LATE THIS
AFTERNOON AND EVENING. SIGNIFICANT HAIL...GREATER THAN 2 INCHES
POSSIBLE...AND SOME TORNADIC ACTIVITY IS POSSIBLE LATE IN THE
AFTERNOON ACROSS CENTRAL AND EASTERN ND. STORMS WILL PRESENT MORE
OF A WIND THREAT AS THE ACTIVITY MERGES INTO A LINEAR SYSTEM AND
MOVES INTO THE RED RIVER VALLEY AND NW MN THIS EVENING AND INTO
THE OVERNIGHT HOURS. THEREFORE...THIS AREA IS UNDER A SLIGHT RISK
FOR SEVERE STORMS FOR MAINLY STRONG WINDS AND ISOLATED LARGE HAIL.
HEAVY RAINFALL WITH LOCALIZED FLOODING IS ALSO POSSIBLE WITH ANY
STORMS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR THUNDERSTORMS WILL RETURN FOR MONDAY AND TUESDAY
AFTER A QUIET WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

JK/LEE

In the hours before

Local storm report, Aug 3, 8:47 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
847 PM CDT WED AUG 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     TORNADO          2 ENE DEVILS LAKE       48.12N 98.83W
08/03/2016                   RAMSEY             ND   TRAINED SPOTTER

            TWIN TORNADO VORTICES VIEWED...AND FILMED JUST NORTH TO
            NORTHEAST OF DEVILS LAKE. MULTIPLE REPORTS RECEIVED FROM
            CHASERS AND SPOTTERS. TORNADOES LASTED FOR 2 TO THREE
            MINUTES.

&&

GGUST
Local storm report, Aug 3, 8:57 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
857 PM CDT WED AUG 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     FUNNEL CLOUD     2 SSE SHEYENNE          47.80N 99.10W
08/03/2016                   EDDY               ND   STORM CHASER

            PERSISTENT WALL CLOUD WITH FUNNEL CLOUD VIEWED AND
            PHOTOGRAPHED. REPORT AND PHOTO POSTED VIA SOCIAL MEDIA.

&&

GGUST
Local storm report, Aug 3, 9:23 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
923 PM CDT WED AUG 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TORNADO          10 WSW HAMAR            47.79N 98.77W
08/03/2016                   EDDY               ND   TRAINED SPOTTER

            TORNADO TRACKING INTO FAR SOUTHWEST EDDY TOWNSHIP...
            ABOUT 6 SSW OF WARWICK.

&&

GGUST
Local storm report, Aug 3, 9:28 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
928 PM CDT WED AUG 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     7 WNW FOREST RIVER      48.26N 97.61W
08/03/2016  M57.00 MPH       WALSH              ND   MESONET

            PEAK WIND MEASURED AT THE NDAWN STATION.

&&

GGUST
Special weather statement, Aug 3, 9:32 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
932 PM CDT WED AUG 3 2016

MNZ001-007-008-013-NDZ016-027-040330-
WEST POLK MN-WEST MARSHALL MN-EAST MARSHALL MN-PENNINGTON MN-
EASTERN WALSH COUNTY ND-GRAND FORKS ND-
932 PM CDT WED AUG 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POLK...WESTERN
MARSHALL...NORTHWESTERN PENNINGTON...SOUTHEASTERN WALSH AND
NORTHEASTERN GRAND FORKS COUNTIES UNTIL 1030 PM CDT...

AT 932 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR RADIUM TO NEAR MEKINOCK. MOVEMENT WAS
SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  RADIUM AND OLD MILL STATE PARK AROUND 935 PM CDT.
  VIKING AROUND 955 PM CDT.
  GRAND FORKS AND CARPENTERS CORNER AROUND 1000 PM CDT.
  EAST GRAND FORKS AND MERRIFIELD AROUND 1005 PM CDT.
  ROSEWOOD AROUND 1010 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GRAND FORKS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
MINNESOTA...AND NORTHEASTERN NORTH DAKOTA.

LAT...LON 4812 9617 4783 9717 4814 9757 4853 9664
TIME...MOT...LOC 0232Z 307DEG 20KT 4828 9661 4798 9731

KNUTSVIG
Local storm report, Aug 3, 9:37 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
937 PM CDT WED AUG 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND GST     1 E LANGDON             48.76N 98.35W
08/03/2016  M58 MPH          CAVALIER           ND   MESONET

            PEAK WIND MEASURED AT A PERSONAL WEATHER STATION.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:04 PM CDTFlash Flood WarningFGFTowner3 hr
Aug 3, 7:15 PM CDTSevere Thunderstorm WarningFGFCavalier, Pembina, Ramsey, Walsh60 min
Aug 3, 7:29 PM CDTSevere Thunderstorm WarningFGFBenson, Cavalier, Ramsey, Towner, Walsh46 min
Aug 3, 7:38 PM CDTSevere Thunderstorm WarningFGFBenson, Ramsey52 min
Aug 3, 7:55 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh65 min
Aug 3, 8:14 PM CDTSevere Thunderstorm WarningFGFRamsey61 min
Aug 3, 8:19 PM CDTTornado WarningFGFRamsey41 min
Aug 3, 8:24 PM CDTTornado WarningFGFBenson, Eddy51 min
Aug 3, 9:13 PM CDTTornado WarningFGFEddy, Nelson47 min
Aug 3, 9:54 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Griggs, Nelson, Steele20 min
Aug 3, 10:22 PM CDTSpecial Weather StatementFGFGrand Forks53 min
Aug 3, 10:29 PM CDTSevere Thunderstorm WarningFGFGrand Forks61 min
Aug 3, 11:01 PM CDTFlash Flood WarningFGFGrand Forks2 hr
Aug 3, 11:16 PM CDTSpecial Weather StatementFGFRansom44 min
Aug 3, 11:52 PM CDTSevere Thunderstorm WarningFGFRansom, Richland, Sargent38 min
Aug 4, 12:20 AM CDTSevere Thunderstorm WarningFGFCass40 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.